Alert archive / Georgia / Freeze Warnings in 2012
Freeze Warning 6, NWS Tallahassee, FL
NWS Tallahassee, FL issued this freeze warning at Dec 26, 2012, 1:09 PM CST for 5 counties in Alabama; 11 counties in Georgia; 4 counties in Florida. It took effect at Dec 27, 2012, 2:00 AM CST. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2012, 1:09 PM CST (19:09 UTC)
- In effect from
- Dec 27, 2012, 2:00 AM CST
- Expired
- Dec 27, 2012, 3:06 AM CST
- In force
- 66 min
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Lee County, GA, Miller County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
027 WWUS72 KTAE 261909 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 209 PM EST WED DEC 26 2012 ...A FREEZE WARNING IS NOW IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ THURSDAY MORNING FOR SOUTHEAST ALABAMA...SOUTHWESTERN GEORGIA AND THE INLAND FLORIDA PANHANDLE... ALZ065>069-FLZ007>011-GAZ120>126-142>144-155-271300- /O.CAN.KTAE.WI.Y.0013.000000T0000Z-121226T2200Z/ /O.NEW.KTAE.FZ.W.0006.121227T0800Z-121227T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL- DOUGHERTY-LEE-EARLY-MILLER-BAKER-SEMINOLE- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...GEORGETOWN... FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON... LEARY...DAWSON...ALBANY...LEESBURG...SMITHVILLE...DOUGLASVILLE... BLAKELY...COLQUITT...NEWTON...DONALSONVILLE 209 PM EST WED DEC 26 2012 /109 PM CST WED DEC 26 2012/ ...FREEZE WARNING IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ THURSDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ THURSDAY. THE WIND ADVISORY FOR TODAY HAS BEEN CANCELLED. * TEMPERATURE...LOW OF 29 TO 31. * HOURS BELOW FREEZING...2 TO 4 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ012>019-026>029-034-108-112-114-115-118-127-128-134-GAZ127>131- 145>148-156>161-262015- /O.CAN.KTAE.WI.Y.0013.000000T0000Z-121226T2200Z/ INLAND BAY-CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON- INLAND JEFFERSON-MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR- LAFAYETTE-INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-MITCHELL-COLQUITT- COOK-BERRIEN-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...YOUNGSTOWN...BLOUNTSTOWN...WHITE CITY... WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...TALLAHASSEE... SPRING HILL...MONTICELLO...MADISON...GREENVILLE...SWEETWATER... CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY...FREEPORT... SANTA ROSA BEACH...PANAMA CITY...PARKER...PORT SAINT JOE... APALACHICOLA...CARRABELLE...SOPCHOPPY...SAINT MARKS... KEATON BEACH...STEINHATCHEE...SUWANNEE...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...CAMILLA...PELHAM...MOULTRIE... ADEL...SPARKS...NASHVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 209 PM EST WED DEC 26 2012 /109 PM CST WED DEC 26 2012/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO SUBSIDE THROUGHOUT THE AFTERNOON HOURS. $$ GODSEY
2 follow-up statements
753 WWUS72 KTAE 270148 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 848 PM EST WED DEC 26 2012 ...A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ THURSDAY MORNING FOR SOUTHEAST ALABAMA...AND FOR PORTIONS OF SOUTHWESTERN GEORGIA AND THE INLAND FLORIDA PANHANDLE... ALZ065>069-FLZ007>011-GAZ120>126-142>144-155-271300- /O.CON.KTAE.FZ.W.0006.121227T0800Z-121227T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL- DOUGHERTY-LEE-EARLY-MILLER-BAKER-SEMINOLE- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...GEORGETOWN... FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON... LEARY...DAWSON...ALBANY...LEESBURG...SMITHVILLE...DOUGLASVILLE... BLAKELY...COLQUITT...NEWTON...DONALSONVILLE 848 PM EST WED DEC 26 2012 /748 PM CST WED DEC 26 2012/ ...A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ THURSDAY... * TEMPERATURE...LOW OF 29 TO 31. * HOURS BELOW FREEZING...2 TO 4 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HARRIGAN/GODSEY
146 WWUS72 KTAE 270906 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 406 AM EST THU DEC 27 2012 ...THE FREEZE WARNING THAT WAS IN EFFECT FOR EARLY THIS MORNING FOR PORTIONS OF SOUTHEAST ALABAMA...SOUTHWEST GEORGIA...AND THE INLAND FLORIDA PANHANDLE HAS BEEN CANCELLED... ...A FREEZE WATCH HAS BEEN ISSUED FOR PORTIONS OF THE SOUTHEAST FLORIDA BIG BEND FROM LATE TONIGHT THROUGH FRIDAY MORNING... ALZ065>069-FLZ007>011-GAZ120>126-142>144-155-271015- /O.CAN.KTAE.FZ.W.0006.000000T0000Z-121227T1300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL- DOUGHERTY-LEE-EARLY-MILLER-BAKER-SEMINOLE- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...GEORGETOWN... FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON... LEARY...DAWSON...ALBANY...LEESBURG...SMITHVILLE...DOUGLASVILLE... BLAKELY...COLQUITT...NEWTON...DONALSONVILLE 406 AM EST THU DEC 27 2012 /306 AM CST THU DEC 27 2012/ ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FREEZE WARNING. TEMPERATURES ARE NO LONGER EXPECTED TO REACH FREEZING THIS MORNING FOR 2 HOURS. $$ FLZ019-028-029-034-272100- /O.NEW.KTAE.FZ.A.0006.121228T0700Z-121228T1300Z/ MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- INCLUDING THE CITIES OF...MADISON...GREENVILLE...PERRY...MIDWAY... MAYO...CROSS CITY 406 AM EST THU DEC 27 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. * MINIMUM TEMPERATURE...30 TO 32 DEGREES. * DURATION...2 TO 3 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DVD
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Dec 26, 10:08 AM CST, 3 hours 1 minute earlier.
Area forecast discussion, Dec 26, 10:08 AM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1108 AM EST Wed Dec 26 2012
.NEAR TERM [Through Tonight]...
The cold front is nearing Cross City and looks to be past
Valdosta. The threat for any additional showers and thunderstorms
has ended and the strong northwesterly flow has begun. Strong
winds sustaining at 20 to 25 mph with gusts frequently in the 30
to 40 mph range are occurring across the forecast area. Stronger
winds are occurring along the coast, with a gust to 45 mph recently
reported at Apalachicola. As the low pressure area pulls away from
the region and high pressure builds down the Mississippi River
Valley this evening, expect to see winds diminish considerably.
Cooler temperatures are in store tonight with some of the guidance
indicating a light freeze. We will be evaluating the freeze
potential later this afternoon once the full 12z guidance suite
becomes available.
&&
.SHORT TERM [Thursday Through Friday]...
High Pressure with fair and dry weather will dominate conditions
across the region on Thursday, but High Temps will still be below
normal in the mid to upper 50s. This dry weather will be short
lived, however, as a weak low pressure begins to develop off to our
west along the Gulf Coast, with the possibility of some light rain
returning to western parts of the area by Friday afternoon.
&&
.LONG TERM [Friday Night through Tuesday]...
A progressive pattern will remain in place through the period with
the GFS and ECMWF agreeing that the next rain maker will move into
the area on Saturday. This system currently does not look nearly as
impressive in terms of convective potential as the system we are
dealing with now, and the official forecast only carries a slight
chance of thunder close to the coast. For the most part,
temperatures are expected to be within a few degrees of the seasonal
averages, except cooler than average Thursday night as weak high
pressure temporarily builds in from the north.
&&
.AVIATION...[through 12z Thursday]
Occasional MVFR ceilings will persist this afternoon as lingering
low level moisture remains in place of the strong storm system
over the Tennessee Valley. Gusty winds up to 30 to 35kts will also
be possible at times. Expect ceilings to diminish and winds to
decrease after sunset with VFR conditions prevailing through the
rest of the TAF cycle.
&&
.MARINE...The powerful squall line has moved through the coastal
waters. Gale force winds with high seas will overtake the marine
area from west to east today and linger into early this afternoon.
Once the gale has subsided, small craft advisory conditions will
linger across the waters through late tonight. Lighter winds and
lower seas are expected on Thursday.
&&
.FIRE WEATHER...
There are no red flag concerns for the next several days.
&&
.HYDROLOGY...
The 1 to 2 inches of recent rainfall may cause some minor rises
along area rivers. However, due to low flows in area basins, no
significant rises are expected at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 61 32 57 33 64 / 0 0 0 10 10
Panama City 57 36 55 42 62 / 0 0 0 10 20
Dothan 50 31 54 34 59 / 0 0 0 10 20
Albany 55 30 55 31 60 / 0 0 0 10 10
Valdosta 63 32 56 31 62 / 10 0 0 10 10
Cross City 63 32 60 33 66 / 10 0 0 10 10
Apalachicola 64 38 54 43 62 / 0 0 0 10 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY until 5 PM EST /4 PM CST/ this afternoon for
Calhoun-Central Walton-Coastal Bay-Coastal Dixie-Coastal
Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-
Leon-Liberty-Madison-South Walton-Washington.
HIGH SURF ADVISORY until 7 PM EST /6 PM CST/ this evening for
Coastal Bay-Coastal Gulf-South Walton.
GA...WIND ADVISORY until 5 PM EST this afternoon for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...WIND ADVISORY until 4 PM CST this afternoon for Coffee-Dale-
Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 1 AM EST Thursday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River
Fl out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
GALE WARNING until 1 PM EST this afternoon for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River
Fl out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Godsey
SHORT TERM...Gould
LONG TERM...DVD
AVIATION...Godsey
MARINE...Godsey
FIRE WEATHER...DVD
HYDROLOGY...GouldHazardous weather outlook, Dec 26, 5:01 AM CST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 601 AM EST WED DEC 26 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-271200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 601 AM EST WED DEC 26 2012 /501 AM CST WED DEC 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END ACROSS PORTIONS OF SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND DURING THE MID- MORNING HOURS. A WIND ADVISORY IS IN EFFECT TODAY WITH GUSTY WEST WINDS EXPECTED. A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS THROUGH THE EARLY AFTERNOON HOURS...AND A HIGH RISK OF RIP CURRENTS EXISTS AT AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ANOTHER SYSTEM IS EXPECTED TO BRING A ROUND OF RAIN ON SATURDAY...BUT THE THREAT OF THUNDERSTORMS CURRENTLY LOOKS FAIRLY LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. DVD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 6:09 PM CST | Tornado Warning | TAE | Coffee | 36 min |
| Dec 25, 7:09 PM CST | Wind Advisory | TAE | Coffee, Dale, Geneva, Henry, Houston | 18 hr |
| Dec 25, 10:12 PM CST | Severe Thunderstorm Warning | TAE | Coffee | 63 min |
| Dec 25, 10:56 PM CST | Severe Thunderstorm Warning | TAE | Coffee, Geneva | 49 min |
| Dec 25, 11:13 PM CST | Severe Thunderstorm Warning | TAE | Coffee, Dale | 32 min |
| Dec 25, 11:45 PM CST | Special Weather Statement | TAE | Dale, Geneva, Henry | 60 min |
| Dec 26, 12:36 AM CST | Special Weather Statement | TAE | Henry, Houston | 54 min |
| Dec 26, 1:31 AM CST | Special Weather Statement | TAE | Baker, Calhoun, Early, Miller, Randolph, Seminole and 1 more | 59 min |
| Dec 26, 3:06 AM CST | Special Weather Statement | TAE | Grady, Thomas | 54 min |
| Dec 26, 3:49 AM CST | Special Weather Statement | TAE | Brooks, Colquitt, Cook, Lowndes, Thomas | 56 min |
| Dec 26, 4:47 AM CST | Special Weather Statement | TAE | Lanier, Lowndes | 43 min |
| Dec 26, 5:27 AM CST | Special Weather Statement | TAE | Lanier, Lowndes | 48 min |
| Dec 25, 6:04 PM CST | Special Marine Warning | TAE | 35 min | |
| Dec 25, 6:42 PM CST | Special Marine Warning | TAE | 93 min | |
| Dec 25, 7:08 PM CST | Tornado Warning | TAE | Bay | 34 min |
| Dec 25, 7:10 PM CST | Special Marine Warning | TAE | 19 min | |
| Dec 25, 8:40 PM CST | Special Marine Warning | TAE | 95 min | |
| Dec 25, 9:13 PM CST | Tornado Warning | TAE | Bay | 18 min |
| Dec 25, 10:30 PM CST | Special Marine Warning | TAE | 45 min | |
| Dec 25, 10:54 PM CST | Severe Thunderstorm Warning | TAE | Walton | 66 min |
| Dec 25, 11:14 PM CST | Special Marine Warning | TAE | 2 hr | |
| Dec 25, 11:57 PM CST | Special Weather Statement | TAE | Bay, Holmes, Walton, Washington | 63 min |
| Dec 26, 12:07 AM CST | Special Marine Warning | TAE | 83 min | |
| Dec 26, 12:54 AM CST | Special Weather Statement | TAE | Bay, Calhoun, Gulf, Jackson | 66 min |
| Dec 26, 1:10 AM CST | Special Marine Warning | TAE | 80 min | |
| Dec 26, 1:58 AM CST | Special Weather Statement | TAE | Gulf, Liberty | 32 min |
| Dec 26, 5:13 AM CST | Special Weather Statement | TAE | Lafayette, Taylor | 62 min |
Nearby
Freeze Warnings in Georgia, 2012Freeze Warnings in Alabama, 2012Freeze Warnings in Florida, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.